World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Nonlinear Mathematical Physics cover

Volume 16, Issue 04 (December 2009)

Articles
Free Access
COHOMOLOGY OF THE LIE SUPERALGEBRA OF CONTACT VECTOR FIELDS ON 𝕂1|1 AND DEFORMATIONS OF THE SUPERSPACE OF SYMBOLS
  • Pages:373–409

https://doi.org/10.1142/S1402925109000431

Articles
Free Access
TRANSFORMATION OF AUTO-BÄCKLUND TYPE FOR HYPERBOLIC GENERALIZATION OF BURGERS EQUATION
  • Pages:411–420

https://doi.org/10.1142/S1402925109000443

Articles
Free Access
NONSTANDARD SEPARABILITY ON THE MINKOWSKI PLANE
  • Pages:421–430

https://doi.org/10.1142/S1402925109000455

Articles
Free Access
AN OLD METHOD OF JACOBI TO FIND LAGRANGIANS
  • Pages:431–441

https://doi.org/10.1142/S1402925109000467

Articles
Free Access
EULER–LAGRANGE EQUATIONS FOR FUNCTIONALS DEFINED ON FRÉCHET MANIFOLDS
  • Pages:443–454

https://doi.org/10.1142/S1402925109000479

Articles
Free Access
ORBITAL LINEARIZATION IN THE QUADRATIC LOTKA–VOLTERRA SYSTEMS AROUND SINGULAR POINTS VIA LIE SYMMETRIES
  • Pages:455–464

https://doi.org/10.1142/S1402925109000480

Articles
Free Access
AVERAGING IN WEAKLY COUPLED DISCRETE DYNAMICAL SYSTEMS
  • Pages:465–487

https://doi.org/10.1142/S1402925109000492

Articles
Free Access
ON NONLOCAL SYMMETRIES, NONLOCAL CONSERVATION LAWS AND NONLOCAL TRANSFORMATIONS OF EVOLUTION EQUATIONS: TWO LINEARISABLE HIERARCHIES
  • Pages:489–504

https://doi.org/10.1142/S1402925109000509

Articles
Free Access
GLOBAL ANALYTIC FIRST INTEGRALS FOR THE SIMPLIFIED MULTISTRAIN/TWO-STREAM MODEL FOR TUBERCULOSIS AND DENGUE FEVER
  • Pages:505–516

https://doi.org/10.1142/S1402925109000510